# SDR AALA201506189002

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 24,713 hours, 3,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT EXIT SIGN LOOSE BETWEEN BUSINESS CLASS GALLEY & 2R DOOR.  REPLACED EXIT SIGN IAW AMM 33-51-17.
